# SDR UALA2012122707408

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 55,967 hours, 20,898 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Departed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OTBD REVERSER DAMAGED FROM BLOCKER DOOR DEPARTING.    REMOVED AND REPLACED NR 2 ENGINE IAW AMM.  REPAIRED PER ECRA 7830-02 582.
